# SDR 2001UALA02500

- Difficulty date: December 31, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 42,822 hours, 6,793 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 287 LEFT HAND SIDE, STRINGER 26L TO 29L TEAR STRAP CRACKED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED
